# SDR RAIA201502160002

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 24,732 hours, 22,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SWING ARM EMERGENCY LIGHT IS INOPERATIVE AND LENS CRACKED.  MAINTENANCE REPLACED EMERGENCY LIGHT AND LENS, OPS CHECK GOOD.
